# SDR DALA2020122804318

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-211
- Aircraft serial: 8180
- Aircraft time: 8,590 hours, 3,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Row 21c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT GUIDE LIGHT AT ROW 21C HAS FALLEN OFF.  CORRECTIVE ACTION: ADJUSTED ROW 21C EMERGENCY EXIT LIGHT.  OPERATIONS CHECK GOOD.
